Équations elliptiques du second ordre à coefficients discontinus

Guido Stampacchia

Séminaire Jean Leray (1963-1964)

  • Issue: 3, page 1-77

How to cite


Stampacchia, Guido. "Équations elliptiques du second ordre à coefficients discontinus." Séminaire Jean Leray (1963-1964): 1-77. <http://eudml.org/doc/112496>.

author = {Stampacchia, Guido},
journal = {Séminaire Jean Leray},
language = {fre},
number = {3},
pages = {1-77},
publisher = {Collège de France},
title = {Équations elliptiques du second ordre à coefficients discontinus},
url = {http://eudml.org/doc/112496},
year = {1963-1964},

AU - Stampacchia, Guido
TI - Équations elliptiques du second ordre à coefficients discontinus
JO - Séminaire Jean Leray
PY - 1963-1964
PB - Collège de France
IS - 3
SP - 1
EP - 77
LA - fre
UR - http://eudml.org/doc/112496
ER -


  1. [1] Aronson, On the Green's function for second order parabolic differential équations with discontinuous coefficients. Bull. of the Amer. Math. Soc. vol. 69 (1963) pp.841-847. Zbl0154.11903MR155109
  2. [2] E. De Giorgi, Sulla differenziabilità e l'analicità delle estremali degli integrali multipli regolari. Mem. Accad. Sc. Torino (3) 3 (1957) pp. 25-43. Zbl0084.31901MR93649
  3. [3] D. Gilbarg, Boundary value problems for nonlinear elliptic equations in n variables. Symposium on Nonlinear Problems, Madison, Wisconsin, (1962). Zbl0121.08401MR146506
  4. [4] Guglielmino, Sulla regolarizzazione delle soluzioni deboli dei problemi al contorno per operatori parabolici. Ricerche di Matem., vol. XII (1963) pp.44-66. Zbl0178.45601MR157119
  5. [5] Hardy, Littlewood and Polya.Inequalities, Cambridge, 1952. Zbl0010.10703MR46395
  6. [6] F. John and L. Nirenberg, On functions of bounded mean oscillation. Comm. Pure Appl. Math.14 (1960), pp.93-140. Zbl0102.04302MR131498
  7. [7] O.A. Ladyzenskaia et N.N. Uralt'seva, Quasi-linear elliptic equations and variational problems with many independent variables. Russian Math. Surveys, London Math. Soc. (16) 1 (1961), pp. 17-91. Zbl0142.37602
  8. [8] ----- On the smoothness of weak solutions of quasi-linear équations in several variables and of variational problems. Comm. Pure Appl. Math.14 (1961), pp. 481-495. Zbl0131.09402MR149076
  9. [9] ————— A boundary-value problem for linear and quasi-linear parabolic equations, I, Izv. Akad. Nauk SSSR Sez. Mat.26 (1962), pp.5-52, (Russian). Zbl0113.30801
  10. [10] W. Littman, G. Stampacchia and H. Weinberg, Regular points for elliptic équations with discontinuous coefficients. Ann. Sc. Norm. Sup. Pira - SIII (XVII) (1963), pp. 45-79. Zbl0116.30302MR161019
  11. [11] N. Meyers, An Lp estimate for the gradient of solutions of second order elliptic divergence structure équations. Ann. Sc. Norm. Sup. Pisa17 (1963), pp. 189-206. Zbl0127.31904MR159110
  12. [12] C.B. Morrey, Second order elliptic équations in several variables and Hölder continuity. Math. Z.72 (1952), pp. 146-164. Zbl0094.07802MR120446
  13. [13] C.B. Morrey, Existence and differentiability theorem for variational problems for multiple integrals - Conf. on Partial Diff. Equations and Continuum Mechanics. Univ. of Wisconsin Press, Madison, Wisc.1961. Zbl0123.08005MR121690
  14. [ 14 ] J. Moser, A new proof of De Giorgi's theorem concerning the regularity problem for elliptic differontial equations. Comm. Pure Appl. Math.13 (1960), pp. 457-468. Zbl0111.09301MR170091
  15. [15] ----- On Harnack's theorem for elliptic differential equations. Comm. Pure Appl. Math.XIV (1961), pp. 577-591. Zbl0111.09302
  16. [16] ————— A Harnack inequality for Parabolic Differential Equations. Comm. Pure Appl. Math., vol. XVII, pp. 101-134 (1964). Zbl0149.06902MR159139
  17. [17] C. Miranda, Alcune osservazioni sulla maggiorazione in L delle soluzioni deboli delle equazioni ellittiche del secondo ordine. Ann. di Matem. t.61 (1963) pp. 151-168. Zbl0134.09102MR177187
  18. [18] ----- Sull' equazioni ellittiche del secondo ordine di tipo non variazionale, a coefficienti discontinui. Ann. di Matem. s. IV, t.LXIII, pp. 353-386 (1963). Zbl0156.34001MR170090
  19. [19] J. Nash, Continuity of the solutions of parabolic and elliptic equations. Amer. J. Math.80 (1958), pp.931-954. Zbl0096.06902MR100158
  20. [20] L. Schwartz, Théorie des distributions, Paris, Hermann. Zbl0962.46025MR209834
  21. [21] J. Serrin, Pathological Solutions of Elliptic differential equations, Ann. Sc. Norm. Sup. Pisa (à paraître). Zbl0142.37601
  22. [22] ----- Local behavior of solutions of quasi-linear equations (à paraître). Zbl0128.09101
  23. [231] ———— Contributi alla regolarizazziono delle soluzioni dei problemi al contorno per equazioni del secondo ordino ellittiche. Ann. Sc. Norm. Sup. Pisa (III) 12 (1958), pp.223-244 (Appendice). Zbl0082.09701
  24. [24] ————— Problemi al contorno ellittici, con dati discontinui, dotati di soluzioni holderiane. Ann. Mat. Pura Appl. (IV) 51(1960), pp. 1-38. Zbl0204.42001MR126601
  25. [25] ----- Régularisation des solutions de problèmes aux limites elliptiques à données discontinues. Intern. Symp. Lin. Spaces, Jerusalem, 1960. Zbl0114.30403
  26. [26] G. Stampacchia, Equations elliptiques à données discontinues. Séminaire Schwartz, t.5, 1960-61, Equations aux dérivées partielles et interpolation, n.4, 16 p. 
  27. [27] ----- Some limit cases of Lp-estimates for solutions of second order elliptic équations. Comm. Pure Appl. Math.16 (1963). Zbl0147.09202
  28. [28] ————— On some regular Multiple intégral Problems in the Calculus of Variations. Comm. Pure Appl. Math. vol. XVI (1963) Zbl0138.36903MR155209
  29. [29] ----- Formes bilinéaires coercitives sur les ensembles convexes. Comptes-rendus Acad.des Sci. de Paris (séance du 27 avril). Zbl0124.06401
  30. [30] Zygmund A., On a theorem of Marcinkiewicz concerning interpolation of opérations. J. Math. Pures Appl.35 (1956), pp. 223-248. Zbl0070.33701MR80887
  31. I C.B. Morrey, Some recent developments in the theory of partial differential equations. Bull. Amer. Math. Soc. t.68, 1962, pp.279-297. Zbl0109.31701
  32. II ----- Des résultats récents du calcul des variations, Séminaire sur les équations aux dérivées partielles, 1961-62, n°5, 62 p. (Collège de France, nov. 1961-mai 1962). 
  33. III L. Nachbin, Régularité des solutions des équations différentielles elliptiques, Séminaire Bourbaki, 15e année, 1962-63, n°258. Zbl0142.07805
  34. IV L. Nirenberg, Some aspects of linear and non linear partial differential equations. Proceedings of the International Congress of mathematicians (1962), Stockholm, pp. 147-162. Zbl0161.07302MR176196
  35. V Stampacchia G.Second order elliptic equations and boundary value problems, Proceedings of the International Congress of mathematicians (1962), Stockholm, pp. 405-413. Zbl0137.06803MR176198

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.